# SDR ABXR2020010131350

- Difficulty date: January 1, 2020
- Submitted: January 1, 2020
- Operation: General aviation
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 91,837 hours, 32,333 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Beam
- Part number: 113T1311427
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 91,837 hours, 32,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP SUPPORT 1-2-3 BEAM HAD CORROSION IN 5 CODE C FASTENER HOLES.
